# SDR IPXA2020051155073

- Difficulty date: May 7, 2020
- Submitted: May 11, 2020
- Operation: Air carrier
- Aircraft: N438UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25469
- Aircraft time: 26,069 hours, 17,294 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Dirty
- Location: Entry Door
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:NAON SHORT FINAL RECEIVED "L FWD ENTRY DOOR: ON EICAS. DOOR REMAINED CLOSED AND LATCH REMAINED IN PROPER POSITION AFTER BLOCK INNO HISTORY NOTED PERFORMED CREW ENTRY DOOR OPS CHK GOOD I/A/W AMM 52-12-00-001, CLEANED SENSOR. OK FOR SVC
